Journal article icon

Journal article

Symplectic integrators tailored to the time-dependent Schrodinger equation

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.471428

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Chemistry, Physical and Theoretical Chem
Journal:
JOURNAL OF CHEMICAL PHYSICS
Volume:
104
Issue:
18
Pages:
7099-7112
Publication date:
1996-05-08
DOI:
ISSN:
0021-9606
URN:
uuid:602f789a-1e31-4c65-a7d7-d21a9a801f16
Source identifiers:
45155
Local pid:
pubs:45155

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP